UZH-Logo

Maintenance Infos

The diffusion of a population partly driven by its preferences


Chipot, M (2000). The diffusion of a population partly driven by its preferences. Archiv for Rational Mechanics and Analysis, 155(3):237-259.

Citations

5 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 04 Nov 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2000
Deposited On:04 Nov 2009 11:04
Last Modified:05 Apr 2016 13:25
Publisher:Springer
ISSN:0003-9527
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s002050000112
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1808370
Permanent URL: https://doi.org/10.5167/uzh-22078

Download

[img]
Filetype: PDF - Registered users only
Size: 1MB
View at publisher

Author Collaborations